This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Case Report

A Case of Atypical Antipsychotic-Induced Somnambulism: A Class Effect

Yael Dagan, MD, and Gregory Katz, MD

Published: April 15, 2013

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Somnambulism has been reported with the use of atypical antipsychotics. However, we have found no reports of recurrent somnambulism in the same patient as a result of using different antipsychotics from this class. We present a case of somnambulism induced in a bipolar patient by olanzapine, quetiapine, and the new atypical antipsychotic asenapine.

Volume: 74

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Continue Reading…

Subscribe to read the entire article

$40.00

Buy this Article as a PDF

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...